Resultados globales: 51 registros encontrados en 0.02 segundos.
Artículos, Encontrados 43 registros
Documentos de investigación, Encontrados 1 registros
Materiales académicos, Encontrados 7 registros
Artículos Encontrados 43 registros  1 - 10siguientefinal  ir al registro:
1.
Formal Weierstrass nonintegrability criterion for some classes of polynomial differential systems in C² / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper, we present a criterion for determining the formal Weierstrass nonintegrability of some polynomial differential systems in the plane C². The criterion uses solutions of the form y = f(x) of the differential system in the plane and their associated cofactors, where f(x) is a formal power series. [...]
2020 - 10.1142/S0218127420500649
International Journal of Bifurcation and Chaos, Vol. 30, Issue 4 (March 2020) , art. 2050064  
2.
15 p, 767.1 KB On the mechanisms for producing linear type centers in polynomial differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the different mechanisms that give rise to linear type centers for polynomial differential systems. The known mechanisms are the algebraic reversibility and the Liouville integrability. [...]
2018
Moscow Mathematical Journal, Vol. 18, Issue 3 (July-September 2018) , p. 409-420  
3.
9 p, 686.4 KB Chiellini Hamiltonian Liénard differential systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
We characterize the centers of the Chiellini Hamiltonian Liénard second-order differential equations x' = y, y' = −f(x)y−g(x) where g(x) = f(x)(k−α(1 + α)Rf(x)dx) with α,k ∈ R. Moreover we study the phase portraits in the Poincaré disk of these systems when f(x) is linear.
2019
Electronic journal of differential equations, Vol. 2019, Issue 71 (2019) , p. 1-8
2 documentos
4.
19 p, 716.5 KB Strongly formal weierstrass non-integrability for polynomial differential systems in C2 / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica.) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Recently a criterion has been given for determining the weakly formal Weierstrass non-integrability of polynomial differential systems in C2. Here we extend this criterion for determining the strongly formal Weierstrass non-integrability which includes the weakly formal Weierstrass non-integrability of polynomial differential systems in C2. [...]
2020 - 10.14232/ejqtde.2020.1.1
Electronic Journal of Qualitative Theory of Differential Equations, Vol. 2020, Issue 1 (2020) , p. 1-16
2 documentos
5.
Highest weak focus order for trigonometric Liénard equations / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Valls, Clàudia 1973- (Universidade de Lisboa. Instituto Superior Técnico. Departamento de Matemática)
Given a planar analytic differential equation with a critical point which is a weak focus of order k, it is well known that at most k limit cycles can bifurcate from it. Moreover, in case of analytic Liénard differential equations this order can be computed as one half of the multiplicity of an associated planar analytic map. [...]
2019 - 10.1007/s10231-019-00936-8
Annali di Matematica Pura ed Applicata, (November 2019)  
6.
16 p, 322.4 KB The center problem for Z2-symmetric nilpotent vector fields / Algaba, Antonio (Universidad de Huelva. Departamento de Matemáticas) ; García, Cristóbal (Universidad de Huelva. Departamento de Matemáticas) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We say that a polynomial differential system x˙=P(x,y), y˙=Q(x,y) having the origin as a singular point is Z-symmetric if P(−x,−y)=−P(x,y) and Q(−x,−y)=−Q(x,y). It is known that there are nilpotent centers having a local analytic first integral, and others which only have a C first integral. [...]
2018 - 10.1016/j.jmaa.2018.05.079
Journal of mathematical analysis and applications, Vol. 466, Issue 1 (October 2018) , p. 183-198  
7.
Orbitally universal centers / Algaba, Antonio (Universidad de Huelva. Departamento de Matemáticas) ; García, Cristóbal (Universidad de Huelva. Departamento de Matemáticas) ; Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we define when a polynomial differential system is orbitally universal and we show the relevance of this notion in the classical center problem, i. e. in the problem of distinguishing between a focus and a center.
2020 - 10.1016/j.na.2020.111746
Nonlinear Analysis : Theory, Methods and Applications, Vol. 195 (June 2020) , art. 111746  
8.
15 p, 363.9 KB Simultaneity of centres in Zq-equivariant systems / Giné, Jaume (Universitat de Lleida. Departament de Matemàtica) ; Llibre, Jaume (Universitat Autonoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Instituto Superior Técnico. Departamento de Matemática (Portugal))
We study the simultaneous existence of centres for two families of planar Zq-equivariant systems. First, we give a short review about Zq-equivariant systems. Next, we present the necessary and sufficient conditions for the simultaneous existence of centres for a Z2-equivariant cubic system and for a Z2- equivariant quintic system.
2018 - 10.1098/rspa.2017.0811
Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 474, Issue 2213 (May 2018) , art. 20170811  
9.
17 p, 590.0 KB The cubic polynomial differential systems with two circles as algebraic limit cycles / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
In this paper we characterize all cubic polynomial differential systems in the plane having two circles as invariant algebraic limit cycles.
2018 - 10.1515/ans-2017-6033
Advanced Nonlinear Studies, Vol. 18, issue 1 (2018) , p. 183-193  
10.
15 p, 853.0 KB Centers for the Kukles homogeneous systems with even degree / Giné, Jaume (Universitat de Lleida. Departament de Matemàtiques) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Valls, Clàudia 1973- (Universidade de Lisboa. Departamento de Matemàtica)
2017
Journal of applied analysis and computation, Vol. 7 Núm. 4 (2017) , p. 1534-1548  

Artículos : Encontrados 43 registros   1 - 10siguientefinal  ir al registro:
Documentos de investigación Encontrados 1 registros  
1.
26 p, 245.0 KB Multiplicity of limit cycles and analytic m-solutions for planar differential systems / Gasull i Embid, Armengol (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Giné, Jaume ; Grau Montaña, Maria Teresa ; Universitat Autònoma de Barcelona. Centre de Recerca Matemàtica
"Vegeu el resum a l'inici del document del fitxer adjunt".
Centre de Recerca Matemàtica 2006 (Prepublicacions del Centre de Recerca Matemàtica ; 712)  

Materiales académicos Encontrados 7 registros  
1.
3 p, 341.2 KB El comerç exterior japonès i coreà [25647] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2004-05
Llicenciat en Traducció i Interpretació (Anglès) [594]  
2.
8 p, 30.8 KB Processos econòmics de Japó i Corea [25549] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2008-09
Llicenciat en Traducció i Interpretació (Anglès) [555]  
3.
7 p, 28.7 KB Processos econòmics de Xina [25548] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2008-09
Llicenciat en Traducció i Interpretació (Anglès) [555]  
4.
12 p, 37.5 KB Comerç Exterior [22322] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Ciències Econòmiques i Empresarials
2008-09
Llicenciat en Administració i Direcció d'Empreses [191]  
5.
10 p, 44.4 KB Processos econòmics de Japó i Corea [25549] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2007-08
Llicenciat en Estudis d'Àsia Oriental [531]  
6.
10 p, 34.3 KB Processos econòmics de Xina [25548] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2007-08
Llicenciat en Estudis d'Àsia Oriental [531]  
7.
4 p, 44.5 KB Processos econòmics de Japó i Corea [25549] / Brañas i Espiñeira, Josep Manuel (Universitat Autònoma de Barcelona. Departament d'Economia Aplicada) ; Giné Coturier, Jaume ; Trigo, Aurora ; Universitat Autònoma de Barcelona. Facultat de Traducció i d'Interpretació
2006-07
Llicenciat en Estudis d'Àsia Oriental [531]  

Vea también: autores con nombres similares
47 Gine, Jaume
47 Gine, Jaume
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.